Duke Mathematical Journal

Differential operators and the singular values of Eisenstein series

Goro Shimura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 51, Number 2 (1984), 261-329.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077303805

Digital Object Identifier
doi:10.1215/S0012-7094-84-05115-9

Mathematical Reviews number (MathSciNet)
MR747868

Zentralblatt MATH identifier
0546.10025

Subjects
Primary: 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms
Secondary: 11G40: $L$-functions of varieties over global fields; Birch-Swinnerton-Dyer conjecture [See also 14G10] 11R42: Zeta functions and $L$-functions of number fields [See also 11M41, 19F27]

Citation

Shimura, Goro. Differential operators and the singular values of Eisenstein series. Duke Math. J. 51 (1984), no. 2, 261--329. doi:10.1215/S0012-7094-84-05115-9. https://projecteuclid.org/euclid.dmj/1077303805


Export citation

References

  • [1] R. Godement, Où l'on généralise une intégrale... Séminaires H. Cartan, Fonctions automorphes, no. Exposé No. 5, 1957/58.
  • [2] S. Helgason, Differential Geometry and Symmetric Spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York, 1962.
  • [3] Y. Kitaoka, Dirichlet series in the theory of Siegel modular forms, to appear.
  • [4] R. P. Langlands, On the functional equations satisfied by Eisenstein series, Lecture Notes in Mathematics, vol. 544, Springer-Verlag, Berlin, 1976.
  • [5] G. Shimura, On some arithmetic properties of modular forms of one and several variables, Ann. of Math. (2) 102 (1975), no. 3, 491–515.
  • [6] G. Shimura, The special values of the zeta functions associated with cusp forms, Comm. Pure Appl. Math. 29 (1976), no. 6, 783–804.
  • [7] G. Shimura, The special values of the zeta functions associated with Hilbert modular forms, Duke Math. J. 45 (1978), no. 3, 637–679.
  • [8] Goro Shimura, The arithmetic of automorphic forms with respect to a unitary group, Ann. of Math. (2) 107 (1978), no. 3, 569–605.
  • [9] G. Shimura, Automorphic forms and the periods of abelian varieties, J. Math. Soc. Japan 31 (1979), no. 3, 561–592.
  • [10] G. Shimura, The arithmetic of certain zeta functions and automorphic forms on orthogonal groups, Ann. of Math. (2) 111 (1980), no. 2, 313–375.
  • [11] G. Shimura, Arithmetic of differential operators on symmetric domains, Duke Math. J. 48 (1981), no. 4, 813–843.
  • [12]1 G. Shimura, On certain zeta functions attached to two Hilbert modular forms. I. The case of Hecke characters, Ann. of Math. (2) 114 (1981), no. 1, 127–164.
  • [12]2 G. Shimura, On certain zeta functions attached to two Hilbert modular forms. II. The case of automorphic forms on a quaternion algebra, Ann. of Math. (2) 114 (1981), no. 3, 569–607.
  • [13] G. Shimura, Algebraic relations between critical values of zeta functions and inner products, Amer. J. Math. 105 (1983), no. 1, 253–285.
  • [14] G. Shimura, On Eisenstein series, Duke Math. J. 50 (1983), no. 2, 417–476.